# SDR 99ZZZX2720

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6672E
- Make and model: Cessna 175
- Aircraft serial: 56172
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 05131329
- Condition: Cracked
- Location: Engine Mount
- Part time: 2,206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR ENGINE MOUNT ATTACH BRACKETS WERE DESTROYED AND 3 WERE CRACKED WHERE THE ENGINE MOUNT BOLTS PASS THROUGH THE FIREWALL.  THIS IS AN ALUMINUM ANGLE THAT THE FIREWALL ATTACHES TO THAT IS .060 INCH THICK THAT COVERS PART OF THE FACE OF THE BRACKET.  THIS LEAVES AN OPEN GAP BETWEEN THE BRACKET AND THE ENGINE MOUNT.  WHEN THE BOLT IS TORQUED UP, IT PULLS THE BRACKET FORWARD TO TRY TO FILL THIS GAP.  FOUND THIS ONLY AFTER REMOVAL OF THE FIREWALL, BUT IT APPEARS TO BE A CONDITION PRESENT FROM THE FACTORY.
